# SDR FDEA202206211511

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 88,090 hours, 21,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 2249409529
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, O

## Discrepancy

ENROUTE RECEIVED LEVEL 1 HYD 3 ELEV. OFF, THEN HYD  3 OFF, LEVEL 2 HYD 3 FAIL AND QTY WENT TO 0.1.  DECLARED EMERGENCY, DUMPED 77.0 LBS OF FUEL AND  DIVERTED TO RJBB.   T/SHOT AND FOUND #3 ENG L/H EDP CASE DRAIN RIGID LINE HAS CRACK/HOLES CAUSED BY   CLAMP BROKEN. REF AIPC 29-11-15-01ITEM# 70. P/N 224-9409-529 CASE DRAIN RIGID LINE   REPLACED REF. WRI 71-10/1824 R&R'ED #3 ENG L/H EDP W/ RIGID CASE DRAIN LINE PER AMM 29-  11-20-4-1. R&R'ED ALL CASE DRAIN FILTERS PER AMM 29-12-41-2.
